Transient Random Walks on 2D-Oriented Lattices - Université Paris-Est-Créteil-Val-de-Marne Access content directly
Journal Articles Theory of Probability and Its Applications c/c of Teoriia Veroiatnostei i Ee Primenenie Year : 2008

Transient Random Walks on 2D-Oriented Lattices

Dates and versions

hal-04391919 , version 1 (12-01-2024)

Identifiers

Cite

N. Guillotin-Plantard, A. Le Ny. Transient Random Walks on 2D-Oriented Lattices. Theory of Probability and Its Applications c/c of Teoriia Veroiatnostei i Ee Primenenie, 2008, 52 (4), pp.699-711. ⟨10.1137/S0040585X97983353⟩. ⟨hal-04391919⟩
5 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More